# SDR SWIA200922352

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 16,450 hours, 13,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OUTSIDE EMERGENCY LIGHT INOP.  (FLT 6534)  RELAMPED EMERGENCY LIGHT.
